# SDR R61A201811051121

- Difficulty date: November 5, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N437YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000366
- Aircraft time: 11,136 hours, 7,632 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: 34002210
- Part serial: 011425
- Condition: Inoperative
- Location: Cabin
- Part time: 11,136 hours, 7,632 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OVER L2 DOOR INOP. R&R NR 3 EMERGENCY LIGHT POWER UNIT IAW AMM 33-50-01.
